Removal of singularities of smooth mappings

M. L. Gromov, Ja M. Èliašberg

Research output: Contribution to journalArticlepeer-review


For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function M →Rq which maps no points to the zero operator.

Original languageEnglish (US)
Pages (from-to)615-639
Number of pages25
JournalMathematics of the USSR - Izvestija
Issue number3
StatePublished - Jun 30 1971

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Removal of singularities of smooth mappings'. Together they form a unique fingerprint.

Cite this